# SDR DALA2024031203231

- Difficulty date: March 10, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N347NB
- Make and model: Airbus A319-114
- Aircraft serial: 1800
- Aircraft time: 58,596 hours, 29,842 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3147 EMERG PATH LIGHTS @ ROW 14+15 INOP. CORRECIVE ACTION: FOUND BROKEN WIRES @ ROW 14 ,REPAIRED WIRES PER A319 AWM 33-51-03 OPS CK GOOD ,OK FOR SVC. (5390068)
